# SDR GLBA96016

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 11480081
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FSD - CREW REPORTED NR 3 TIRE BLEW ON LANDING DUE TO FROZEN BRAKE.  MAINTENANCE REMOVED AND REPLACED TIRE AND WHEEL ASSY AND THAWED BRAKE.  (M)
